# SDR DALA2024032203643

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,366 hours, 21,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: R/R THE 1R DOOR SLIDE LIGHT AS PER B767-300 AMM 33-51. (0252735)
